CSpace
padictranscendenceandpadictranscendencemeasuresforthevaluesofmahlertypefunctions
Wang Tianqin
2006
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume22Issue:1Pages:187
AbstractWe prove the p-adic transcendence and p-adic transcendence measures for the values of some Mahler type functions.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37551
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Tianqin. padictranscendenceandpadictranscendencemeasuresforthevaluesofmahlertypefunctions[J]. actamathematicasinicaenglishseries,2006,22(1):187.
APA Wang Tianqin.(2006).padictranscendenceandpadictranscendencemeasuresforthevaluesofmahlertypefunctions.actamathematicasinicaenglishseries,22(1),187.
MLA Wang Tianqin."padictranscendenceandpadictranscendencemeasuresforthevaluesofmahlertypefunctions".actamathematicasinicaenglishseries 22.1(2006):187.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Tianqin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Tianqin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Tianqin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.